# SDR ASOA2014101711436

- Difficulty date: October 13, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 28,821 hours, 26,521 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Odor
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PAX DOOR WILL NOT OPEN AND  ELECTRICAL ODOR.   PERFORMED OPS CHECK OF PAX DOOR IAW AMM 52-11-08.  OPS CHECK IS GOOD.  PERFORMED INSPECTION OF DOOR ASSIST MOTOR IAW AMM 52-11-08.  NO DEFECTS ARE NOTED AT THIS TIME, DOOR OPERATES CORRECTLY.  ACFT IS OK FOR SERVICE.
